MAUDE Adverse Event Report: COVIDIEN 6ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON

COVIDIEN 6ML SYRINGE LUER LOCK TIP; SYRINGE, PISTON
Model Number 1180600777
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the syringe was losing suction and leaking air into the tube.They had to redraw the sample, there was no harm to the patient.
 
Additional Manufacturer Narrative
A device history record (dhr) review of the reported lot no.902816x confirmed that the product was produced accomplishing quality requirements and released according to established procedures.The manufacturing site received six samples in sealed packages along with a butterfly connector with this customer report.A complete investigation was performed.A visual inspection according to the quality inspection standard was conducted.The lot number on the samples provided did not match the lot number as reported with the initial customer report.The lot number on the samples provided indicate the product to be manufactured from lot number 903530x.There were no visual anomalies identified.A leak test was performed on all six syringe samples and there were no signs of leaking.A root cause could not be determined based on the investigation findings.Per procedure, complaint trends are evaluated during the monthly meeting to determine if a corrective/preventative action (capa) is warranted.At this time, there is no trending or information that would trigger the need to initiate a capa.

Brand Name
6ML SYRINGE LUER LOCK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key8846236
Report Number1915484-2019-01071
Device Sequence Number16784806
Product Code FMF
UDI-Device Identifier10884521013582
UDI-Public10884521013582
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1180600777
Device Catalogue Number1180600777
Device Lot Number914099X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer07/25/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date12/03/2019
Patient Sequence Number1